Alert archive / West Virginia / Special Weather Statements in 2021
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Jun 11, 2021, 3:02 PM EDT for Cabell County, Wayne County, West Virginia; Lawrence County, Ohio. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2021, 3:02 PM EDT (19:02 UTC)
- Expired
- Jun 11, 2021, 4:00 PM EDT
- In force
- 58 min
- Issued by
- NWS Charleston, WV
Counties Lawrence County, OH, Cabell County, WV, Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 61 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 459 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
024
WWUS81 KRLX 111902
SPSRLX
Special Weather Statement
National Weather Service Charleston WV
302 PM EDT Fri Jun 11 2021
KYZ105-OHZ086-087-WVZ005-006-013-112000-
Lawrence-Gallia-Lawrence-Lincoln-Wayne-Cabell-
302 PM EDT Fri Jun 11 2021
...A LINE OF THUNDERSTORMS WITH TORRENTIAL DOWNPOURS WILL AFFECT
EAST CENTRAL LAWRENCE...SOUTH CENTRAL GALLIA...SOUTHEASTERN
LAWRENCE...CENTRAL CABELL...WEST CENTRAL LINCOLN AND WAYNE
COUNTIES...
At 301 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles north of Chesapeake to near Wayne
to near Fort Gay. Movement was southeast at 15 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Huntington, Louisa, Wayne, Chesapeake, Proctorville, Barboursville,
Fort Gay, East Lynn Lake, Dunlow, Aid, Crown City, Pea Ridge, and
East Lynn.
This includes Interstate 64 in West Virginia between mile markers 5
and 22.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water in urban areas,
highways, streets and underpasses, as well as other poor drainage
areas and low lying spots.
Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.
LAT...LON 3829 8251 3864 8254 3860 8222 3816 8222
3793 8232 3788 8238 3805 8262
TIME...MOT...LOC 1901Z 305DEG 12KT 3854 8247 3826 8245 3809 8253
$$
30What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jun 11, 2:32 PM EDT, 30 minutes earlier.
Area forecast discussion, Jun 11, 2:32 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
232 PM EDT Fri Jun 11 2021
.SYNOPSIS...
Tropical airmass remains in place into tonight, with showers
and thunderstorms expected as a low pressure center and back
door cold front push through. Slightly drier air this weekend.
&&
.NEAR TERM /THROUGH SATURDAY/...
As of 1120 AM Friday...
Slightly modified the hourly temps/precip over the next few
hours to better match up with the current trends over the
region. Otherwise, the forecast remains on track with no other
changes necessary at this time.
As of 550 AM Friday...
Flash Flood Watch Expanded as Area Remains in the Soup...
The area remains under the siege of a very moist air mass, and
low pressure surface and aloft squeezing the moisture out in
the form of localized very heavy downpours. In coordination with
neighbors, expanded the Flash Flood Watch to include all but
interior southeast Ohio, and extended in time until midnight
tonight.
After a brief overnight flow, scattered showers were already
developing across the area early this morning, in low level
west to southwest flow ahead of low pressure entering the
middle Ohio Valley. With the mid/upper level short wave
trough/low approaching this morning, and then overhead in the
heat of the day this afternoon, precipitation coverage should
generally be on the increase this morning, and remain high this
afternoon.
This is a low shear / low CAPE / high moisture content
environment, which spells a flash flood threat but not so much a
strong thunderstorm threat, as depicted in central outlooks,
with WPC placing much of the area under a moderate risk for
excessive rainfall today into tonight, with a slight risk for
the remainder of the area, which would be the northern, western
and southern fringes.
PW values in the 1.7 to 2 inch range, flow right around 10 kts
all the way up to h3, and the 0C level all the way up around h6
yielding warm cloud depth in excess of 10 kft, spell a near
warm rain process today. Rainfall rates of 5 to 8 inches an
hour can easily yield 2 to 4 inch one hour totals depending upon
the slowness and persistence of downpours. CAPE values will
easily be in the 500 to 1000 J/kg range today even with little
heating, given the warmth and high moisture content of the air
mass. These parameters, together with the high coverage
expected, which may bring rainfall close to an inch just on a
wide area average, limiting places for water to go, the flash
flood threat today is elevated, especially in areas that have
already been hard hit this week.
A back door cold front entering the area from the northeast
late today will only add low level convergence, potentially
squeezing out additional rainfall, pushing total QPF this
morning through tonight into the 1.0 to 1.5 inch range in the
northern mountainous terrain, before the southward movement of
the front and eastward movement of the low slowly push the
shower and thunderstorm threat out of the area overnight
tonight. This is the most likely time and place to realize the
high instantaneous and hourly rainfall rates mentioned above.
Used central guidance and the HRRR for temperatures and dew
points. Temperatures today will be held down by the greater
coverage of precipitation, with highs between the cool
Wednesday, and the return to warmer weather experienced
Thursday. Dew points will remain in the vicinity of 70F today,
then temperatures and dew points will get a bit low tonight than
recent nights, with stratus and areas of dense fog overnight
tonight.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
As of 205 PM Friday...
A shortwave trough and associated cold front will move across the
region on Sunday and is expected to support the development of
isolated to scattered showers and thunderstorms. Models are showing
moderate instability values may develop ahead of the frontal passage
and with deep layer shear values of around 25 kts or so, a few
organized multicells could occur. While overall coverage and
intensity of any convective activity remains a bit uncertain at this
time, some of the aforementioned parameters combined with the
potential for sufficient DCAPE values could support isolated
instances of strong wind gusts so will need to keep an eye on
trends throughout the weekend.
Any activity should taper off by Sunday night as the front pushes to
the east of the area. However, another shortwave trough is expected
to drop into the Ohio Valley on Monday and may lead to a few showers
and storms later in the day from north to south. Overall moisture
appears to be limited so for now will keep PoPs in the 20-30%
range. Otherwise, highs for the day are expected to be a few
degrees above normal for most areas.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 205 PM Friday...
A few shortwaves embedded within longwave troughing across much of
the eastern US may support low chances of showers and storms on
Tuesday and Wednesday, but surface high pressure in the upper
Midwest and Great Lakes region should keep most areas dry. Thus,
will only include Slight PoPs in the forecast for now through
midweek to reflect the isolated potential of some storms, but
overall the pattern will be much drier than this past week and with
dewpoint values generally in the 50s, it will be much less humid
too. In addition, high temperatures are expected to be a few degrees
below normal through midweek given the northerly flow in place.
By Thursday, surface high pressure is expected to drift near or
over the region and this feature should bring a dry finish to
the long term period.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 230 PM Friday...
The period begins with various aviation restrictions across the
area due to areawide scattered showers/storms from an upper
level disturbance moving through. Scattered showers/storms will
continue through the evening, resulting in restrictions at times
to the tune of MVFR/IFR for affected areas.
Showers/storms will begin to decrease in coverage in the late
evening (north to south), with fog potential being the main
concern for the overnight. Given the airmass in place and the
recent rainfall, fog could be dense in spots, resulting in
restrictions to the tune of IFR/LIFR at some terminals.
Conditions improve Saturday once the morning fog dissipates,
with VFR returning to most terminals by afternoon. BKW/EKN may
hold onto MVFR through a good portion of the afternoon depending
on shower and isolated storm development in those regions.
Winds throughout the period will be light. Isolated higher gusts
will be possible with any convection.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...
FORECAST CONFIDENCE: Low to medium.
ALTERNATE SCENARIOS: Timing of impacts from showers and
thunderstorms today may vary from forecast. Restrictions
associated with fog and stratus tonight may vary from forecast.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H M H H H H H M H H H M
HTS CONSISTENCY H M M H H H H H H H H L
BKW CONSISTENCY H H H H H H H H H H H L
EKN CONSISTENCY M H M L L H L L H H L H
PKB CONSISTENCY H M M H H H H H H H H H
CKB CONSISTENCY H H H H H H H H H H H H
AFTER 18Z SATURDAY...
IFR in fog possible each morning into early next week.
Otherwise, IFR conditions will possible in isolated (mainly
late day) convection through the weekend, and into early next
week.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until midnight EDT tonight for WVZ005>011-
013>020-024>034-039-040-515>526.
OH...Flash Flood Watch until midnight EDT tonight for OHZ083-
085>087.
KY...Flash Flood Watch until midnight EDT tonight for KYZ101>103-
105.
VA...Flash Flood Watch until midnight EDT tonight for VAZ003-004.
&&
SYNOPSIS...RG/04
NEAR TERM...TRM/04
SHORT TERM...RG
LONG TERM...RG
AVIATION...04Hazardous weather outlook, Jun 11, 4:41 AM EDT, 10 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 441 AM EDT Fri Jun 11 2021 KYZ101>103-105-OHZ083-085>087-VAZ003-004-WVZ005>011-013>020-024>034- 039-040-515>526-120845- Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Meigs-Gallia-Lawrence OH- Dickenson-Buchanan-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants- Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge- Mingo-Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell- Wyoming-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 441 AM EDT Fri Jun 11 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-075-076-084-120845- Perry-Morgan-Athens-Washington-Vinton- 441 AM EDT Fri Jun 11 2021 This Hazardous Weather Outlook is for portions of southeast Ohio. .DAY ONE...Today and Tonight. Scattered to numerous showers and thunderstorms are expected again today. Some of these storms will be slow moving, and capable of producing locally very heavy rainfall, and Isolated instances of flash flooding are possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. TRM / JLB
In the hours before
Local storm report, Jun 11, 10:54 AM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1054 AM EDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM FLASH FLOOD 2 N SYRACUSE 39.03N 81.98W
06/10/2021 MEIGS OH TRAINED SPOTTER
TWO VIDEOS SUBMITTED OF SIGNIFICANT AMOUNT
OF WATER FLOWING ACROSS FOREST RUN ROAD NEAR
POMEROY, MAKING IT IMPASSABLE. WATER ALSO UP
TO A FEW HOMES IN THE AREA.
&&
HARTLocal storm report, Jun 11, 12:10 PM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1210 PM EDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM FLASH FLOOD GLASGOW 38.21N 81.42W
06/10/2021 KANAWHA WV 911 CALL CENTER
METRO911 RECEIVED REPORTS OF HIGH WATER
FLOODING E DUPONT AVE AND BARKER HOLLOW IN
GLASGOW.
&&
HARTLocal storm report, Jun 11, 1:11 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
111 PM EDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD WEST HAMLIN 38.29N 82.19W
06/10/2021 LINCOLN WV EMERGENCY MNGR
FINAL FLASH FLOOD IMPACTS OCCURRED AROUND
9PM WITH WATER THEN RECEDING SIGNIFICANTLY
AFTER THEN.
&&
HARTSpecial weather statement, Jun 11, 1:55 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Charleston WV
155 PM EDT Fri Jun 11 2021
OHZ083-087-111900-
Jackson-Lawrence-
155 PM EDT Fri Jun 11 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JACKSON AND
NORTHWESTERN LAWRENCE COUNTIES...
At 154 PM EDT, a strong thunderstorm was located 8 miles north of
South Webster, or 9 miles southwest of Jackson, moving southeast at
15 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Jackson, Oak Hill, Petersburg and Mabee.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water in urban areas,
highways, streets and underpasses, as well as other poor drainage
areas and low lying spots.
Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.
LAT...LON 3901 8280 3906 8271 3887 8248 3885 8251
3885 8257 3879 8258 3870 8270 3875 8270
3875 8266 3885 8265 3886 8276 3894 8275
3895 8281
TIME...MOT...LOC 1754Z 320DEG 11KT 3894 8276
30Special weather statement, Jun 11, 2:43 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Charleston WV
243 PM EDT Fri Jun 11 2021
WVZ011-020-031-111945-
Doddridge-Harrison-Tyler-
243 PM EDT Fri Jun 11 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DODDRIDGE...EAST
CENTRAL TYLER AND NORTHWESTERN HARRISON COUNTIES...
At 243 PM EDT, a strong thunderstorm was located 8 miles south of
Jacksonburg, or 15 miles east of Middlebourne, moving east at 10 mph.
Locations impacted include...
Center Point, Sedalia and Wallace.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water on country roads and
farmland along the banks of creeks and streams.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.
Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.
LAT...LON 3946 8047 3937 8042 3933 8070 3943 8075
3946 8063 3944 8060 3945 8058 3943 8058
3944 8056 3943 8054 3944 8051 3946 8051
3946 8050 3947 8049
TIME...MOT...LOC 1843Z 255DEG 9KT 3941 8063
30Special weather statement, Jun 11, 3:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
302 PM EDT Fri Jun 11 2021
KYZ105-OHZ086-087-WVZ005-006-013-112000-
Lawrence-Gallia-Lawrence-Lincoln-Wayne-Cabell-
302 PM EDT Fri Jun 11 2021
...A LINE OF THUNDERSTORMS WITH TORRENTIAL DOWNPOURS WILL AFFECT
EAST CENTRAL LAWRENCE...SOUTH CENTRAL GALLIA...SOUTHEASTERN
LAWRENCE...CENTRAL CABELL...WEST CENTRAL LINCOLN AND WAYNE
COUNTIES...
At 301 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles north of Chesapeake to near Wayne
to near Fort Gay. Movement was southeast at 15 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Huntington, Louisa, Wayne, Chesapeake, Proctorville, Barboursville,
Fort Gay, East Lynn Lake, Dunlow, Aid, Crown City, Pea Ridge, and
East Lynn.
This includes Interstate 64 in West Virginia between mile markers 5
and 22.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water in urban areas,
highways, streets and underpasses, as well as other poor drainage
areas and low lying spots.
Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.
LAT...LON 3829 8251 3864 8254 3860 8222 3816 8222
3793 8232 3788 8238 3805 8262
TIME...MOT...LOC 1901Z 305DEG 12KT 3854 8247 3826 8245 3809 8253
30The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:11 PM EDT | Flash Flood Warning | RLX | Cabell, Lincoln | 2 hr |
| Jun 10, 8:21 PM EDT | Flash Flood Warning | RLX | Kanawha | 2 hr |
| Jun 10, 8:43 PM EDT | Special Weather Statement | RLX | Putnam | 32 min |
| Jun 10, 8:59 PM EDT | Special Weather Statement | RLX | Jackson | 46 min |
| Jun 10, 9:12 PM EDT | Flash Flood Warning | RLX | Harrison | 3 hr |
| Jun 10, 10:45 PM EDT | Areal Flood Warning | RLX | Jackson | 2 hr |
| Jun 11, 7:07 AM EDT | Flash Flood Warning | RLX | Logan, Mingo | 4 hr |
| Jun 11, 11:24 AM EDT | Flash Flood Warning | RLX | Braxton, Nicholas | 92 min |
| Jun 11, 12:04 PM EDT | Flash Flood Warning | RLX | Braxton, Gilmer, Lewis | 3 hr |
| Jun 11, 12:25 PM EDT | Flash Flood Warning | RLX | Lincoln, Putnam | 71 min |
| Jun 11, 1:15 PM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Taylor, Upshur | 3 hr |
| Jun 11, 2:25 PM EDT | Flash Flood Warning | RLX | Upshur | 3 hr |
| Jun 11, 2:43 PM EDT | Special Weather Statement | RLX | Doddridge | 62 min |
| Jun 11, 2:50 PM EDT | Flash Flood Warning | RLX | Doddridge, Harrison | 3 hr |
| Jun 11, 3:26 PM EDT | Flash Flood Warning | RLX | Braxton, Lewis, Upshur | 6 hr |
| Jun 11, 3:31 PM EDT | Special Weather Statement | RLX | Lincoln, Putnam | 59 min |
| Jun 11, 3:56 PM EDT | Flash Flood Warning | RLX | Boone, Kanawha, Lincoln, Logan, Wayne | 5 hr |
| Jun 11, 4:35 PM EDT | Special Weather Statement | RLX | Boone, Kanawha, Logan | 55 min |
| Jun 11, 4:52 PM EDT | Flash Flood Warning | RLX | Boone, Kanawha | 3 hr |
| Jun 11, 5:03 PM EDT | Special Weather Statement | RLX | Ritchie | 57 min |
| Jun 11, 5:11 PM EDT | Special Weather Statement | RLX | Gilmer | 49 min |
| Jun 11, 5:14 PM EDT | Flash Flood Warning | RLX | Calhoun, Gilmer, Ritchie | 4 hr |
| Jun 11, 5:22 PM EDT | Special Weather Statement | RLX | Fayette | 23 min |
| Jun 11, 5:29 PM EDT | Flash Flood Warning | RLX | Ritchie | 3 hr |
| Jun 11, 5:37 PM EDT | Flash Flood Warning | RLX | Logan, Mingo | 2 hr |
| Jun 11, 5:43 PM EDT | Flash Flood Warning | RLX | Logan, Wyoming | 2 hr |
| Jun 11, 5:47 PM EDT | Flash Flood Warning | RLX | Braxton, Calhoun, Clay, Gilmer | 3 hr |
| Jun 11, 6:04 PM EDT | Areal Flood Warning | RLX | Harrison | 3 hr |
| Jun 11, 6:59 PM EDT | Flash Flood Warning | RLX | Braxton, Gilmer, Lewis | 4 hr |
| Jun 11, 7:21 PM EDT | Special Weather Statement | RLX | Nicholas | 54 min |
| Jun 11, 1:55 PM EDT | Special Weather Statement | RLX | Jackson | 65 min |
| Jun 11, 2:36 PM EDT | Flash Flood Warning | RLX | Gallia, Jackson | 3 hr |
| Jun 11, 4:10 PM EDT | Special Weather Statement | RLX | Washington | 35 min |
| Jun 11, 4:15 PM EDT | Flash Flood Warning | RLX | Washington | 2 hr |
| Jun 11, 4:06 PM EDT | Special Weather Statement | RLX | Carter | 39 min |
| Jun 11, 4:23 PM EDT | Flash Flood Warning | RLX | Carter, Greenup | 4 hr |
Nearby
Special Weather Statements in West Virginia, 2021Special Weather Statements in Ohio, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.